Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Brown semen, taken antibiotics for epididymitis, foul-smelling urine. What is this?

On June 17 I noticed extreme bright red blood instead of urine when going to the bathroom. Went to the doc, got antibiotics for epididymitis (sp?) and within days: no more swelling of testicle , no redness, no blood in urine (it actually only occured that one time). They flushed my bladder at the time of doc visit and did CT of entire area (NO issues with: bladder, prostate , colon, spleen , appendix, gallbladder, or liver and nothing unusual in the flank region of my groin. NOW, yesterday I ejaculated for the first time in over a year and the semen was mocha brown in color. This would have been almost two months since the bleeding-instead-of-urine episode. My question: what the heck?! Do I still have an infection somewhere? By the way, my urine has been sorta foul smelling since all this started. Thanks
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Get a urine culture and sensitivity done to find out if there are any infections. Also the semen can be examined under a microscope to identify if there are any blood cells in it. It is possible that there could be blood in the seminal ducts which has come out after ejaculation.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor